# SDR TY2A202503050001

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N202RL
- Make and model: Cessna 560XL
- Aircraft serial: 5605117
- Aircraft time: 9,677 hours, 6,852 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Leaking
- Location: Nr 1 Engine
- Component: Engine, Pwc, PW525A
- Component part number: 31J190001
- Stage of operation: CR
- How discovered: B
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AT APPROXIMATELY 1420 THE AIRCRAFT DEPARTED OSA  ON A NO PASSENGERS ON THE AIRCRAFT REPOSITIONING PART 91 FLIGHT ENROUTE TO GGG.  THE AIRCRAFT CLIMBED TO 5,500’ FOR THE VFR FLIGHT.  SHORTLY AFTER LEVELING AT ALTITUDE, THE CREW GOT A MASTER WARNING LIGHT FOR LOW OIL PRESSURE ON THE LEFT ENGINE.  THE OIL PRESSURE GAUGE READ ZERO. THE CREW BROUGHT THE LEFT THROTTLE TO IDLE.  AS THE CREW WAS ANALYZING THE OIL PRESSURE AND OIL TEMP GAUGES, THEY NOTICED A LIGHT WHITE SMOKE, WITH A BURNING OIL SMELL, ENTERING THE COCKPIT FROM THE CABIN AT WHICH TIME THEY MOVED THE LEFT THROTTLE INTO CUT OFF POSITION AND RAN THE SECURING ENGINE CHECKLIST. THEY THEN DECLARED AN EMERGENCY WITH LONGVIEW APPROACH.  THEY COMPLETED ALL RELEVANT CHECKLISTS AND PROCEEDED IN FOR A VISUAL APPROACH LANDING ON RUNWAY 18. AFTER LANDING THEY TAXIED TO THE RAMP.   TROUBLE SHOOTING OF THE PROBLEM REVEALED THAT THE #1 BEARING IN THE ENGINE IS LEAKING OIL. THE ENGINE IS 323.1 AWAY FROM ITS SCHEDULED OVERHAUL SO IT WILL BE REMOVED FROM THE AIRCRAFT AND SEND FOR OVERHAUL EARLY.
